# SDR DALA2016111908943

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222AJF HAT CHANNEL IS CRACKED AT AFT END AND SEPARATING FROM PANEL ON FORWARD END. REPAIRED CRACK ON AFT END OF HAT CHANNEL ON FLOOR PANEL 222AJF IAW B717 SRM 53-20-05 REPAIR 5. REPAIR DOUBLER FABBED FROM 6061-0-.032 HEAT TREATED TO 6061-T6  APPLIED ALODINE AND PRIME TO DOUBLER IAW SRM 51-22-01 PAGES 2 & 3.
